# SDR JGVR20200819001

- Difficulty date: August 7, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680A
- Aircraft serial: 6800144
- Aircraft time: 11,906 hours, 10,522 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA OF CORROSION ON RT SIDE OF VERTICAL STABILIZER AFT SPAR AT VFS 118.79.  PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED AND TREATED BLENDED AREA THEN PRIMED, APPLIED TOP COAT, AND CORROSION INHIBITING COMPOUND PER TEXTRON FIELD REPAIR.
